MAUDE Adverse Event Report: AESCULAP INC. ROUND FILTER POLYPROPYLENE; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES

AESCULAP INC. ROUND FILTER POLYPROPYLENE; STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Model Number MD344
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The adverse event is filed under aic reference xc 100039109 cc 400708425.Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
According to the event description: the filters were found to be shredded during a procedure.
 
Additional Manufacturer Narrative
The adverse event is filed under aic reference xc (b)(4).Three thousand (3,000) samples provided were returned to the manufacturing site for technical evaluation.Results of the investigation determined that there were holes and rips on the samples.The device quality and manufacturing history records (dhr) review found the device was manufactured according to specification.Retention samples have been reviewed, with no discrepancies noted.Based on the investigation findings, the root cause was unable to determine as the defect happened post-sterilization.As a result, the reported failure could not be confirmed to be a manufacturing related issue.Although there were holes and rips observed this was not considered manufacturing defect, as the defect happened post-sterilization.We will maintain this report for further references and continue to monitor other reports for similar occurrences.

Brand Name
ROUND FILTER POLYPROPYLENE
Common Device Name
STERILIZATION WRAP CONTAINERS, TRAYS, CASSETTES & OTHER ACCESSORIES
Manufacturer (Section D)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer (Section G)
AESCULAP INC.
3773 corporate parkway
center valley PA 18034
Manufacturer Contact
jonathan severino
3773 corporate parkway
center valley, PA 18034
4847197287
MDR Report Key21971731
Report Number2916714-2025-00019
Device Sequence Number12880645
Product Code KCT
UDI-Device Identifier14522281506819
UDI-Public(01)14522281506819(10)2503102
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K093493
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMD344
Device Catalogue NumberMD344
Device Lot Number2503102
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown